MathSciNet Relay Station
MathSciNet bibliographic data
MR1423344 (98e:46070) 46L05 (46L37 46L55)
Kajiwara, Tsuyoshi; Watatani, Yasuo Crossed products of Hilbert $C\sp *$-bimodules by countable discrete groups. Proc. Amer. Math. Soc. 126 (1998), no. 3, 841–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement